Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Martin84

Veteran Member
  • Posts

    96
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Location
    Florida

Recent Profile Visitors

2616 profile views
  1. hey martin... did accutane clear your seb derm?

  2. Dear LipsLikeSugar22, I can see you have a pretty good understanding about what factors might be contributing to your skin problem. Also the fact that you are searching the forum for awnsers indicates to me you are searching for another solution. 1. It seems to me your skin problem has never been adequately diagnosed. If it had, your problems would be less problematic than you are describing to me. Searching for the right diagnosis can be a very tiring experience. I remember myself searching t
  3. Dear LipsLikeSugar22, Currently I am doing well. We skin has eased up considderably and I've got my regimen down to a minimum. May I ask what has motivated you to ask this question? Can I be of any assistence to you? Kind Regards, Martin
  4. Dear Marduk, Ive only recently stopped taking accutane. Because of the low dose you have to take it a much longer time. My skin is very good at the moment. Not oitly at all. Hope this awnsers your question. about 1,5 year. hello agin. Thank you for your prompt answer. I ve got another question:after beginnig the treatment, your sebum secretion has reduced gradually? And if reduced gradually, after how many days/weeks/months reached nowadays status (i reffer only to oil secretion, not
  5. Dear Marduk, Ive only recently stopped taking accutane. Because of the low dose you have to take it a much longer time. My skin is very good at the moment. Not oitly at all. Hope this awnsers your question. about 1,5 year.
  6. A difficult question to awnser in general. It all depends on the type of skin you have. What I did notice, when you complement the accutane regimen with a good moisturizer (for instance the one this site offers) red marks tend to fade a little faster. Give it at least a month before you notice improvement. Don't get discouraged
  7. Dear Rocky666, You can use the google image search if you want an awnser to this question. Kind regards, Martin
  8. oh dear...wish i could help but tht is total foreign language to me!! my brother is a doctor tho so wen hes free i cud ask him to have a look and see if these sound high to him?xxx Thanks! I would realy appreciate that! I think the max values are: 0-45 But i don't know what's normal for accutane users :)
  9. Dear Friends, Ive been taking accutane for about 6 months now at about 10-20 mg/day. Just got my bloodwork back and it showed the folowing results: +ASAT (GOT)+ 52 +ALAT (GPT)+ 88 +CHOLESTEROL+ 4.2 +Tryglicerides+ 0.7 I think the cholesterol and tryglicerides are fine, but the liver function is a bit high. Im hesitent to go to my derm with these results. Can some of you guys comment on these results please? Martin
  10. Dear Lauren, it's great you can get a low dose accutane treatment. I feel really positive about it. Just remember to monitor your side-effects. Because of the nature of SD our skin is really fragile. You will notice increased irritation after a month. Make use of a good moisturizer (jojoba) and sunscreen. Don't be surprised if the first month is difficult for you. You will prolly notice increased symptoms, this is normal. Just take it easy and be sure to adjust your dose to the lowest possible.
  11. Thanks Franchesca, People can indeed be very hurting. Im so sad to hear you had to go through that. Just remember that no matter what you look like your prolly a wonderful person. Some days it can be realy hard, but also remember the good days. Also have faith there will be a better time. It helped me a lot. Thanks for your kind words, i will be thinking of you and wishing you all the best! Martin Bonjour, mon chéri, I know what you mean. Other people can ruin your day. I was at work
  12. Dear vector, just hang in there m8. things will get better. just like sarahenn said, take your pill with a meal. otherwise a lot of accutane will get lost in your digestive tract. good luck! Martin
  13. Dear Vector, Accutane helped a lot with my SD. And im talking about both the flaking and red inflamed uneven skin. Before accutane my face looked like it had permanent goose bumps. It was reddish and flaking every day. The first month of accutane was HELL. The flaking increased and the redness was embarrassing. Later i understood that the increased flaking was the uneven skin being shed. Our skin with SD is actually very thick. Accutane made my skin very smooth. The first month is definitely t
  14. SIX MONTHS Wow. It's been six months since i started taking accutane. Because of my low dose this is prolly just the midway point. Just to recap for you guys tuning in. I had mild/moderate acne and severe seborrheic dermatitis all over my face. Not a pretty picture. After month one my seborrheic dermatitis was gone (after some serious flaking). My acne was 80% reduced and i felt good. Unfortunately I developed a rosacea like condition. This includes flushing and redness. I've read a lot about
  15. Hello PHSTC, My treatment will take anywhere between 8 to 12 months total. Depending on the dosage i keep. Im now at month 3....so go figure long time. Hello Jonboystyle, Thanks for your reply and words of encouragement regarding the redness. I too hope this is just temporary. Im realy positive about my seb. derm. I had a lot of patches on my face being red and flaky (greasy) all the time. At first my seb. derm. got worse and i felt like my entire skin was going to peel of. But reaching the
×